# SDR SWIA202156436

- Difficulty date: January 18, 2021
- Submitted: February 26, 2021
- Operation: Air carrier
- Aircraft: N496CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7791
- Aircraft time: 37,682 hours, 37,066 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H MLG BAY HYDRAULIC FUSE BRACKET IS CRACKED.   (C-CHECK) RO 2/25/2021   REMOVED AND INSTALLED 1EA NEW HYDRAULIC FUSE BRACKET P/N 601R75278-11 ON R/H MLG BAY. REF CRJ 200 SRM 51-42-06 AND DWG: 601R75278 REV NC. PRESSURE CHECK GOOD. COMPLIED WITH TASK CARD 51-900-1003-SKY.
